Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Child having anxiety on panic attack. Taking levlen. Concerned about the next attack

My 16 year old started the pill Levlen on the 2/1/13 and in the past 2 weeks has been getting very anxious and experiencing panic attacks. They are usually brought on when she has all focus on her. Could it be the Levlen she was a happy go lucky girl full of confidence now she s a mess and living in fear of having another panic attack.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Levlen is a hormonal pill and it is possible to have side effects such as mood swings or anxiety symptoms as a result of the medication. However, it is unsusal to have full blown panic attacks solely due to the medication.

It is possible that the anxiety / panic attacks could be an independent psychological problem also, such as an anxiety disorder. You have also mentioned that these symptoms are more when she has a lot of attention on her, which could again point to an independent psychological cause.

I would advise you to take her to a psychiatrist for a detailed evaluation and further treatment.
Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 6 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor